# SDR ASAA1149566

- Difficulty date: March 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C357986
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AT BS 938 JUST BELOW STR 17R IS WITHIN 10 INCHES OF NEGATIVE PRESSURE RELIEF VALVE.  CUT OUT DAMAGED SECTION, FABRICATED REPAIR PARTS AND INSTALLED IAW ASA EA 400 53EA 05325.
